Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Rashes in groin area, maintain hygiene, Permecthrin Cream, Stromectrol pills. STD?

My boyfriend and I both broke out at the crease between our buttocks and leg. This has been going on for 2 months. We have several other areas of breakouts. We ve gone through all of the housecleaning, bagging clothes in black trash bags, etc. We wash clothes every day, including bed linens and towels. We ve both been Permecthrin Cream and have taken 2 doses of Stromectrol pills . We also used the Naturasil products to no avail. We ve been to 2 doctors, all say it s scabies mites, but none have run a test. If it is scabies mites, are there other alternative meds that are not toxic? Thanks.
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi only rashes in the grion area cannot be scabies.if it is scabies it should have effected finger web spaces and umblicus too.use of oral ivermectol weekly once is less toxic.but i think it is a fungal infection tinea cruris,.treat it with oral and topical terbinafine for 2 weeks
Answered: Sun, 1 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor